On Optimum Asymptotic Multiuser Efficiency of Randomly Spread CDMA

Journal article


Publication Details

Author(s): Sedaghat MA, Müller R, Marvasti F
Journal: IEEE Transactions on Information Theory
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Publication year: 2015
Volume: 61
Journal issue: 12
Pages range: 6635-6642
ISSN: 0018-9448


Abstract


We extend the result by Tse and Verdu on the optimum asymptotic multiuser efficiency of randomly spread code division multiple access (CDMA) with binary phase shift keying input. Random Gaussian and random binary antipodal spreading are considered. We obtain the optimum asymptotic multiuser efficiency of a K-user system with spreading gain N when K and N -> infinity and the loading factor, (K/N), grows logarithmically with K under some conditions. It is shown that the optimum detector in a Gaussian randomly spread CDMA system has a performance close to the single user system at high signal-to-noise ratio when K and N. 8 and the loading factor, (K/N), is kept less than (log(3) K/2). Random binary antipodal matrices are also studied and a lower bound for the optimum asymptotic multiuser efficiency is obtained. Furthermore, we investigate the connection between detecting matrices in the coin weighing problem and optimum asymptotic multiuser efficiency. We obtain a condition such that for any binary input, an N x K random matrix, whose entries are chosen randomly from a finite set, is a detecting matrix as K and N -> infinity.



FAU Authors / FAU Editors

Müller, Ralf Prof. Dr.-Ing.
Professur für Informationsübertragung


External institutions with authors

NTNU Trondheim - Norwegian University of Science and Technology
Sharif University of Technology / دانشگاه صنعتی شریف (SUT)


How to cite

APA:
Sedaghat, M.A., Müller, R., & Marvasti, F. (2015). On Optimum Asymptotic Multiuser Efficiency of Randomly Spread CDMA. IEEE Transactions on Information Theory, 61(12), 6635-6642. https://dx.doi.org/10.1109/TIT.2015.2482483

MLA:
Sedaghat, Mohammad A., Ralf Müller, and Farokh Marvasti. "On Optimum Asymptotic Multiuser Efficiency of Randomly Spread CDMA." IEEE Transactions on Information Theory 61.12 (2015): 6635-6642.

BibTeX: 

Last updated on 2018-08-08 at 17:40